# SDR QXEA9800217

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 2.5 BY 2.0 AND .092 DEEP ADJACENT TO FRAME 10775 AND RIB BL13456 ON LOWER FAIRING DENT HAS CREASE IN THE BOTTOM.  FABRICATED AND INSTALLED REPAIR IAW FOKKER SRM 53-02-17 FIGURE 1, PAGE 3.
